# SDR SWAA2022020860337

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT PASSENGER CABIN BS540 RBL1 WL208.1. MARKED. ; / [01] REMOVED FLOOR SUPPORT CABIN (PANEL BREAK) AT BS 540 FROM BL0-RBL 24.5 IAW SRM 51-40-02; [02] LOCATED AND DRILLED NEW PANEL BREAK AT BS 540 FROM BL0 - RBL 24.75 IAW SRM 51-40-05. OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.  OK TO INSTALL NEW SUPPORT (PANEL BREAK); [04] INSTALLED PANEL BREAK AT BS 540 FROM RBL 24.5 - RBL 45.75 IAW SRM 51-40-02 AND IAW DWG#143A0060; [05] CORRECTIVE LOCATIONN: FROM BL0 - RBL24.75; [06] VERIFIED CORRECTIVE ACTION ENTRY 4. AND 5.; [07] VERIFIED COMPLETE
